# SDR SWIA200413913

- Difficulty date: October 10, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 18,858 hours, 27,832 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0261
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,852 hours, 13,359 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON RETRACTION.  REPLACED LEFT NACELLE FLAP ACTUATOR WITH A SERVICEABLE UNIT IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
